# SDR WVER0402201600005

- Difficulty date: April 2, 2016
- Submitted: April 2, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15239
- Aircraft time: 11,918 hours, 9,071 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703320230
- Condition: Cracked
- Location: Zone 100
- Part time: 11,918 hours, 9,071 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 12.0 FLOORBEAM HAS AN INDICATION AT FS 276.0, WL 73 .3" LONG.
